Follow
Donal O'Regan
Donal O'Regan
Prof
No verified email - Homepage
Title
Cited by
Cited by
Year
Fixed point theory and applications
RP Agarwal, M Meehan, D O'regan
Cambridge university press, 2001
15242001
Positive solutions of differential, difference and integral equations
RP Agarwal, D O'Regan, PJY Wong
Springer Science & Business Media, 2013
10112013
Dynamic equations on time scales: a survey
R Agarwal, M Bohner, D o'Regan, A Peterson
Journal of Computational and Applied Mathematics 141 (1-2), 1-26, 2002
8742002
Iterative construction of fixed points of nearly asymptotically nonexpansive mappings
RP Agarwal, D O Regan, DR Sahu
Journal of Nonlinear and convex Analysis 8 (1), 61, 2007
8472007
Oscillation theory for difference and functional differential equations
RP Agarwal, SR Grace, D O'Regan
Springer Science & Business Media, 2013
8242013
Generalized contractions in partially ordered metric spaces
RP Agarwal, MA El-Gebeily, D O'Regan
Applicable Analysis 87 (1), 109-116, 2008
8222008
Fixed point theory for Lipschitzian-type mappings with applications
RP Agarwal, D O'Regan, DR Sahu
Springer 6, x+ 368, 2009
7992009
Infinite interval problems for differential, difference and integral equations
RP Agarwal, D O'Regan
Springer Science & Business Media, 2012
5712012
On a new class of abstract impulsive differential equations
E Hernández, D O’Regan
Proceedings of the American Mathematical Society 141 (5), 1641-1649, 2013
5512013
Variational approach to impulsive differential equations
JJ Nieto, D O’Regan
Nonlinear Analysis: Real World Applications 10 (2), 680-690, 2009
5292009
Oscillation theory for second order linear, half-linear, superlinear and sublinear dynamic equations
RP Agarwal, SR Grace, D O'Regan
Springer Science & Business Media, 2013
4672013
Fixed point theorems for generalized contractions in ordered metric spaces
D O'Regan, A Petruşel
Journal of Mathematical Analysis and Applications 341 (2), 1241-1252, 2008
4662008
Theory of singular boundary value problems
D O'regan
World Scientific, 1994
4181994
Oscillation criteria for second-order nonlinear neutral delay dynamic equations
RP Agarwal, D O'Regan, SH Saker
Journal of Mathematical Analysis and Applications 300 (1), 203-217, 2004
3572004
Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations
RP Agarwal, D O'Regan, S Staněk
Journal of Mathematical Analysis and Applications 371 (1), 57-68, 2010
3242010
Existence theory for nonlinear integral and integrodifferential equations
D O'Regan, M Meehan
Springer Science & Business Media, 2012
3152012
Existence theory for nonlinear ordinary differential equations
D O'Regan
Springer Science & Business Media, 1997
2911997
On recent developments in the theory of abstract differential equations with fractional derivatives
E Hernández, D O’Regan, K Balachandran
Nonlinear Analysis: Theory, Methods & Applications 73 (10), 3462-3471, 2010
2762010
Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses
M Pierri, D O’Regan, V Rolnik
Applied Mathematics and Computation 219 (12), 6743-6749, 2013
2662013
Oscillation theory for second order dynamic equations
RP Agarwal, SR Grace, D O'Regan
CRC Press, 2002
2542002
The system can't perform the operation now. Try again later.
Articles 1–20